# SDR SWAA2015102745424

- Difficulty date: October 26, 2015
- Submitted: October 27, 2015
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 31,630 hours, 14,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6561374
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SUPPORT CRACKED AT BS 540, BL 0.  R & R SUPPORT IAW SRM.
